Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does acne mean already had growth spurt

Premium Questions

doctor1 MD

Hi. I was suffering with high ratio of acnes on face n whole body which was treated by ACUTRET 20MG dose twice daily for almost a year n uts took 1 year time to recovered completely . In the mean time l ...

doctor1 MD

to Occassionall hormonal cystic acne & scarring as well As having black heads & excess oil /thickening. I have ... areas very oily and congested with marked thickening & open pores. It's also very sensitive which means ...

doctor1 MD

My 3 week old daughter had a case of baby acne on her face which turned into dry scale-like flaky ... for 5 days only, should I follow the diet while breast feeding can it be cause of my food? I mean am ...

doctor1 MD

Hello - hope you can help and further more, I hope I can describe this to where you get what I mean... I dont know what has caused this, I cant think of anything new I have added to my diet and or facial ...

doctor1 MD

Hello, I have acne and I was put on Tazorac and Aczone with a high dose in spironolactone . I broke ... months? Or Do I need to get on Accutane? I would like to avoid Accutane but If it means me getting better ...

Public Forum Discussions

doctor1 MD

My daughter is twelve and almost 5 1 . She had her puberty growth spurt over a year ago, and has ... completely. She has pretty bad acne . Could tetracycline stunt her growth, or not at this point? What about ...

doctor1 MD

i am 23, female,5 3 i am suffering from acne problem.. i have consulted the doctor and he has ... improvement.also i have facial hair growth problem ...

doctor1 MD

hi doctor, hi have got this severe acne problem for 1 year now and have been taking isotretnoin for six months but just after stopping the medication i have developed redness and acne back on my skin ...

doctor1 MD

Hi..M 25 years old female..suffering from severe acne problem ..visited several dermatologists, after taking isotretinoin treatment I got several side effects like facial hair growth ,body weight gain ...

doctor1 MD

possibly just be a hormonal stage in growth causing the acne. But still answers etc are appreciated. Some ... months later there almost appears to be acne down there still. There were a few ingrown hairs after ...

doctor1 MD

Hi. I have acne on my face. Its been quite a few years now. Previously i had blackheads, dr ... have caused hair growth on the sides of my face and chin. Pllss suggest wht do should i do. ...

doctor1 MD

Hello, I have developed acne after my wedding. I have no history of acne at all, never has been ... and hair growth on my face. ...

doctor1 MD

growth (more then I think is normal) on my face back & lower. Which I have waxed my face and etc and it grows back super fast and I honestly didn t think that was normal. I have acne which I understand i am ...

doctor1 MD

i was suffering from acne problem consulted doctor given three medicines to apply named benzoyl ... these three i mean which one in the morning afternoon as well in the evening.Please suggest me? ...

doctor1 MD

hello sir am umesh from India from 3 or for years i got pimples on my pains mean when i take out skin of pains and red skin i touch was not touching me its hurt like wound i take madicen now ...

Mobile Questions and Answers

doctor1 MD

No. It does not. Usually hormonal imbalance due to puberty spurt or obesity causes.

doctor1 MD

yes it is possible

doctor1 MD

Hi, the acne medicines themselves help get you rid of the acne scars. If not you can try coconut oil or products like No marks. But the best way is to wait and with time like 6 to 8 months they will all go away with changing and growth of the layers of skin. All the best, Take care, Dr Rishi, New Delhi, India.